Scientific Article
previous document  unige:23202  next document
add to browser collection
Title

The Change-of-Variance Curve and Optimal Redescending M-Estimators

Authors
Hampel, Frank R.
Rousseeuw, Peter J.
Published in Journal of the American Statistical Association. 1981, vol. 76, no. 375, p. 643-648
Abstract We define the change-of-variance curve (CVC) of location M-estimators in order to investigate the infinitesimal stability of the asymptotic variance. We also construct the so-called hyperbolic tangent estimators, proving their existence and performing certain numerical computations of their defining constants. Their introduction is motivated by a theorem that shows they are the optimally robust redescending M-estimators in the sense of the CVC.
Keywords Robust estimationM-estimators of locationRedescending M-estimators
Identifiers
Full text
This document has no fulltext available yet, but you can contact its author by using the form below.
Citation
(ISO format)
HAMPEL, Frank R., ROUSSEEUW, Peter J., RONCHETTI, Elvezio. The Change-of-Variance Curve and Optimal Redescending M-Estimators. In: Journal of the American Statistical Association, 1981, vol. 76, n° 375, p. 643-648. https://archive-ouverte.unige.ch/unige:23202

184 hits

0 download

Update

Deposited on : 2012-10-06

Export document
Format :
Citation style :